# SDR ASOA04532

- Difficulty date: July 27, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, LEADING EDGE RIBS 6 AND 7 AT THE RIGHT INBOARD FLAP WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED LEADING EDGE RIBS 6 AND 7 AT THE RIHT INBOARD FLAP IAW SRM 51-25-03 AND 51-25-01.  (M)
